MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 10CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 10CM; SCS EXTENSION
Model Number 3341
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with pain at the ipg site.It was also reported the patient had high impedances on the right occipital lead and right extension.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein the ipg, the right occipital lead and right extension were explanted and replaced to address the issue.Effective therapy was restored post-op.It is unknown which occipital lead and which extension were liable.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 lead extensions; however, it is unknown which lead extension, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: extension, dual 4 channel 10cm, model: 3341, udi: (b)(4), serial: n/a, batch: 7995521.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Correction: section d6b - the date of explant was inadvertently omitted from the initial report.

Brand Name
EXTENSION, DUAL 4 CHANNEL 10CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19342309
Report Number1627487-2024-08681
Device Sequence Number8792234
Product Code LGW
UDI-Device Identifier05414734402279
UDI-Public(01)05414734402279(10)7995521(17)230603
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model Number3341
Device Lot Number7995521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date05/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS LEAD (3)
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight54 KG